MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO; CATHETER, PERCUTANEOUS
Model Number 9-ATV09F45/80
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 05/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that 25mm amplatzer pfo occluder was implanted on (b)(6) 2022.On (b)(6) 2022, it was noted that the patient had been experiencing numbness and tingling on upper thigh.A duplex ultrasound was done and the patient was admitted into the hospital.Vascular surgeon performed another ultrasound and it confirmed a 1cm pseudoaneurysm.Surgical intervention was not needed.Patient stable.
 
Additional Manufacturer Narrative
An event of pseudoaneurysm was reported.Information from field indicated that the patient did not had difficult anatomy and there were no difficulties implanting the device.The patient¿s monitored activated clotting time was within the recommended range for the procedure.Abbott requested for procedure imaging to review, this was not provided by the site.A returned device assessment could not be performed as the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Subsequent to the previously filed report, additional information was received that activated coagulation time prior to the procedure was 303 seconds.There was no difficulty with arduous anatomy or any difficult anatomy.The patient tolerated the procedure well with no complications.The cause of the pseudoaneurysm was unknown.No additional information was provided.

Brand Name
AMPLATZER TREVISIO
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key14903388
Report Number2135147-2022-00468
Device Sequence Number14999436
Product Code DQY
UDI-Device Identifier05415067030931
UDI-Public05415067030931
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ATV09F45/80
Device Catalogue Number9-ATV09F45/80
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2022
Supplement Date Received by Manufacturer07/08/2022
Initial Report FDA Received Date07/04/2022
Supplement Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age35 YR
Patient SexFemale
Patient EthnicityHispanic
Patient RaceWhite